MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 HYDROSURG PLUS LAPAROSCOPIC IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 HYDROSURG PLUS LAPAROSCOPIC IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0026880
Medical Device Problem Codes Corroded (1131); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, fluid leakage was noted inside of the hydrosurg plus battery compartment at the end of the case.The subject product was returned for evaluation.Visual examination identified corrosion of the internal components, which was due to fluid ingress into the motor housing.Cracks and excessive rtv were identified on the motor mount allowing fluid to pass through the motor mount and down the sides of the motor to the pc board and battery compartment.Based on the sample evaluation and investigation performed, the root cause for the issues experience by the user are determined to be manufacturing related.
 
Event or Problem Description
As reported, during an unknown procedure on (b)(6) 2021, a bard/davol hydrosurg irrigation device was used.It was reported that at the end of the case while removing the irrigator from the iv pole/neptune, the irrigator was leaking fluid from the battery pack.There was no performance issue and the device functioned as intended.There was no reported patient or user harm.

Brand Name
HYDROSURG PLUS LAPAROSCOPIC IRRIGATOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key12434804
Report Number1213643-2021-20308
Device Sequence Number19731368
Product Code GCJ
UDI-Device Identifier00801741010224
UDI-Public(01)00801741010224
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K961492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2023
Device Catalogue Number0026880
Device Lot NumberJUEZ2115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;